# SDR AALA2018070230001

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 71,839 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 103748
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AT THE L2 DOOR DOES NOT WORK PROPERLY.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06.   OPS CHECKED GOOD.  OK FOR SERVICE.
